# SDR HEER20150819589

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 15,558 hours
- Engine: Allsn 250C47B
- Engine time: 2,790 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140252
- Condition: Spalled
- Location: Nr 5
- Part time: 1,083 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-7-15, DUE TO METAL IN OIL.  NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING ON OUTER RACE SPLIT.  RETURNED TO MFG FOR FURTHER EVALUATION.
